MathSciNet Relay Station
MathSciNet bibliographic data
MR2724465 39B82 (39B52 46S10)
Eshaghi Gordji, M.; Khodaei, H.; Khodabakhsh, R. General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72 (2010), no. 3, 69–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement